JournalsmagNo. 124pp. 16–22

A Diophantine equation concerning epimoric ratios

  • Preda Mihăilescu

    University of Göttingen, Germany
  • Daniel Muzzulini

    Zurich University of the Arts, Switzerland
A Diophantine equation concerning epimoric ratios cover
Read Online
Download PDF

This article is published open access.

Abstract

In this paper, we solve an interesting Diophantine equation that is born from classical questions of music theory.

Cite this article

Preda Mihăilescu, Daniel Muzzulini, A Diophantine equation concerning epimoric ratios. Eur. Math. Soc. Mag. 124 (2022), pp. 16–22

DOI 10.4171/MAG/84